Alert archive / Georgia / River Flood Warnings in 2018
River Flood Warning 206, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Dec 28, 2018, 4:53 AM EST for Gwinnett County, Georgia. It was in force for 24 hr.
The area
The outline as issued.
The facts
- Issued
- Dec 28, 2018, 4:53 AM EST (09:53 UTC)
- Expired
- Dec 29, 2018, 4:53 AM EST
- In force
- 24 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Gwinnett County, GA
The radar
The Atlanta radar (KFFC), 79 km from the middle of the area, began a volume at 09:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Pew Creek at Patterson Road near Lawrenceville (LAWG1). The gauge peaked at 15.18 ft at Dec 28, 2018, 12:00 PM EST.
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 13 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02205522, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
388
WGUS42 KFFC 280953
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
453 AM EST Fri Dec 28 2018
...The National Weather Service in Peachtree City has issued a Flood
Warning for the following rivers in Georgia...
Big Creek near Cumming affecting Forsyth County
Pew Creek near Lawrenceville affecting Gwinnett County
.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.
The latest stage data was furnished in cooperation with the United
States Geological Survey.
&&
GAC117-282352-
/O.NEW.KFFC.FL.W.0205.181228T0953Z-000000T0000Z/
/CMGG1.1.ER.181228T0838Z.181228T0845Z.000000T0000Z.UU/
453 AM EST Fri Dec 28 2018
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Big Creek near Cumming.
* From early this morning until further notice.
* At 3AM Friday the stage was 6.1 feet...and rising.
* Flood stage is 6.0 feet.
* At 6.0 feet...Flood stage is reached. Minor flooding will expand
into the natural flood plain of the creek upstream and downstream
from the gage at Atlanta Highway or Georgia Highway 9. Large
portions of the sidewalk and boardwalk of the Big Creek Greenway
will begin to flood. The areas under the Georgia 400 Highway and
McFarland Road will be covered with around one foot of water. A
portion of the sidewalk under Majors Road will be covered with
around two feet of water.
&&
LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
3410 8425 3411 8424
$$
GAC135-282352-
/O.NEW.KFFC.FL.W.0206.181228T0953Z-000000T0000Z/
/LAWG1.1.ER.181228T0819Z.181228T0845Z.000000T0000Z.UU/
453 AM EST Fri Dec 28 2018
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Pew Creek near Lawrenceville .
* From early this morning until further notice.
* At 4AM Friday the stage was 11.5 feet...and rising.
* Flood stage is 11.0 feet.
* At 11.0 feet...Minor flooding of the natural flood plain begins.
The parking lot of the Saratoga Swim and Tennis Club downstream
from the river gauge begins to flood.
&&
LAT...LON 3395 8406 3397 8400 3390 8398 3388 8404
3389 8408 3392 8409
$$1 follow-up statement
446
WGUS82 KFFC 281045
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
545 AM EST Fri Dec 28 2018
...The Flood Warning is cancelled for the following rivers in
Georgia...
Allatoona Creek near Mars Hill affecting Cobb County
Pew Creek near Lawrenceville affecting Gwinnett County
...The Flood Warning continues for the following rivers in Georgia...
Lookout Creek near New England affecting Dade and Hamilton
Counties
Chattooga River near Summerville affecting Chattooga County
Big Creek near Alpharetta affecting Forsyth and Fulton Counties
Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
Counties
GAC083-TNC065-290045-
/O.CON.KFFC.FL.W.0201.181228T1416Z-181230T0027Z/
/ENGG1.1.ER.181228T1416Z.181229T0000Z.181229T1827Z.UU/
545 AM EST Fri Dec 28 2018
The Flood Warning continues for
The Lookout Creek near New England.
* From late this morning until Saturday evening.
* At 5AM Friday the stage was 10.9 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast to rise above flood stage by late this morning and
continue to rise to near 14.0 feet by this evening.The river will
fall below flood stage by tomorrow early afternoon.
* At 15.0 feet...Minor flooding continues to expand along Sells Lane
in Trenton...Mason Road near Rising Fawn...and Creek Road near New
England. These roads and other roads with creeks flowing into
Lookout Creek will flood causing the roads to be closed. The water
will be a few feet deep on portions of these roads. Also minor
flooding will continue to expand downstream as the creek crosses
the Tennessee border into the Tiftona area.
&&
LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
3473 8556 3487 8553
$$
GAC055-290045-
/O.CON.KFFC.FL.W.0202.181228T1336Z-181229T2012Z/
/SUMG1.1.ER.181228T1336Z.181229T0000Z.181229T1412Z.NO/
545 AM EST Fri Dec 28 2018
The Flood Warning continues for
The Chattooga River near Summerville.
* From this morning until Saturday afternoon.
* At 4AM Friday the stage was 8.7 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast to rise above flood stage by this morning and continue to
rise to near 16.8 feet by this evening.The river will fall below
flood stage by tomorrow late morning.
* At 17.0 feet...Moderate flooding begins. The flooding expands
further into the woodlands and fields along the river upstream and
downstream from the gage on U.S. Highway 27 or Rome Boulevard. The
low portions of the parking lot by the river at Mount Vernon Mills
in Trion begins to flood. Near Lyerly...portions of Lyerly Dam Road
near the river begin to flood.
&&
LAT...LON 3459 8539 3459 8531 3453 8526 3437 8538
3440 8544 3453 8533
$$
GAC117-121-290045-
/O.CON.KFFC.FL.W.0203.000000T0000Z-181231T0325Z/
/APHG1.1.ER.181228T0725Z.181229T1800Z.181230T2125Z.NO/
545 AM EST Fri Dec 28 2018
The Flood Warning continues for
The Big Creek near Alpharetta.
* Until Sunday evening.
* At 4AM Friday the stage was 7.6 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 7.0 feet.
* The river will continue rising to near 9.8 feet by tomorrow early
afternoon. The river will fall below flood stage Sunday afternoon.
* At 10.0 feet...Minor flooding expands along the creek from near
Cumming to Alpharetta and Roswell. Backyards of homes off Seale
Drive and Gunter Court and portions of the Golf of Georgia are
under a foot of water. The Big Creek Greenway experiences
significant flooding up to 4 feet deep with closure of the paths.
This especially occurs upstream and downstream from the gage on
Kimball Bridge Road and Rock Mill Park. A large portion of the YMCA
Campground off Preston Ridge Road will be under a two feet of
water.
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$
GAC091-271-315-290045-
/O.CON.KFFC.FL.W.0192.000000T0000Z-000000T0000Z/
/ABBG1.1.ER.181215T1900Z.181218T0745Z.000000T0000Z.NO/
545 AM EST Fri Dec 28 2018
The Flood Warning continues for
The Ocmulgee River near Abbeville.
* Until further notice.
* At 4AM Friday the stage was 12.8 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 12.0 feet.
* At 13.0 feet...Minor flooding of lowlands adjacent to the river
continue to expand into the flood plain. Flooding of the nearby
park and parking lot at the Abbeville boat ramp also expands.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$
GAC067-281115-
/O.CAN.KFFC.FL.W.0204.000000T0000Z-181228T1045Z/
/MAHG1.1.ER.181228T0642Z.181228T0715Z.181228T0751Z.UU/
545 AM EST Fri Dec 28 2018
The Flood Warning is cancelled for
The Allatoona Creek near Mars Hill.
* This takes effect immediately.
* At 5AM Friday the stage was 10.0 feet...and falling.
* Flood stage is 13.0 feet.
* The creek/river will continue to fall.
&&
LAT...LON 3396 8467 3396 8474 3405 8474 3405 8468 3399 8465
$$
GAC135-281115-
/O.CAN.KFFC.FL.W.0206.000000T0000Z-181228T1045Z/
/LAWG1.1.ER.181228T0819Z.181228T0845Z.181228T0932Z.UU/
545 AM EST Fri Dec 28 2018
The Flood Warning is cancelled for
The Pew Creek near Lawrenceville .
* This takes effect immediately.
* At 5AM Friday the stage was 9.6 feet...and falling.
* Flood stage is 11.0 feet.
* The creek/river will continue to fall.
* At 9.0 feet...Bankfull is reached upstream and downstream from the
river gauge at Patterson Road.
* This crest compares to a previous crest of 11.1 feet on Jun 1 2018.
&&
LAT...LON 3395 8406 3397 8400 3390 8398 3388 8404
3389 8408 3392 8409
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Dec 28, 4:06 AM EST, 47 minutes earlier.
Area forecast discussion, Dec 28, 4:06 AM EST, 47 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 406 AM EST Fri Dec 28 2018 .SHORT TERM /Today through Saturday/... Significant wave of showers and embedded thunderstorms moved through the NW half of the area during the evening and first part of the overnight hours. This was largely due to a strong low level jet that interacted with a warm located along the I85 corridor on the west side and along I20 to the east. This produced around 2 inches in the last 6 hours from LaGrange to Newnan and portions of the metro. These areas also received close to an inch 8 to 12 hours ago bring totals up to around 3 inches with locally higher amounts. This has resulted in some localized flooding across the area although difficult to discern flash versus areal at this point with the multiple rounds of precip affecting these areas. Seeing a relative lull at the moment but next wave already forming over portions of Alabama along actual frontal boundary. Should see NW GA get in on the act first with most significant activity later this morning. Initially this line will not have much movement but front does eventually get some momentum with line moving through the metro by early afternoon. Current Flash Flood watch looks to cover these areas well and no changes planned there. May be able to cancel watch early given earlier expected clearing trend later tonight. Front will stall through Saturday and SW flow aloft will ensure deep layer moisture will continue to stream in. Some discrepancy in models as to where re-development of activity takes place with GFS and other global models indicating southern sections of the forecast area while convective allowing models indicate more along the I85 corridor and areas that have been seen the most rain. Have used a blend for now but kept likely pops over southern most sections for now but this will need to be refined. No significant gusts of note per latest mesonet obs and should be able to allow wind advisory expire at 12Z. Deese .LONG TERM /Saturday Night through Thursday/... Long term period will be punctuated by a prolonged wet period. The upper level low will move across northern Mexico Saturday night into Monday with deep moist southwest flow feeding periods of showers. A warm front will lift northward Sunday, and a cold front will move into the area late Monday as the now upper level wave pushes the surface low through the Mississippi, Tennessee Valleys onto the Ohio Valley by Tuesday. Isolated thunderstorms will be possible Monday afternoon and again Tuesday afternoon in the vicinity of the cold front. The cold front slowly pushes through the forecast area Tuesday and Wednesday as the next upper level low digs into the desert southwest. As the upper low ejects across the Gulf Coast states by the end of the week, surface low pushes the front through the forecast area by the end of the week. Current rainfall totals for Saturday night through Wednesday morning are in the 1.5 to 3 inch range. With already saturated soils and multiple days of rainfall, the threat for flash flooding in addition to river flooding will continue for several days. Have stayed close to guidance temperatures through the extended period, which brings near freezing temperatures into portions of north Georgia Thursday morning which would support a mix of rain and snow briefly Thursday morning. At this time any accumulations will be an inch or less. Atwell && .PREV DISCUSSION... /Issued 108 AM EST Fri Dec 28 2018/ AVIATION... 06Z UPDATE... IFR conditions for the most part but periodic lines of SHRA have allowed for temporary improvements. Overall, expect a lull for the first part of today along with continued IFR/LIFR conditions due to cigs. Winds to become SW early afternoon and coincide with a second round of heavy SHRA with embedded TSRA. It will take awhile for front to clear with a prolonged period of -RA through 04Z. Improvement to MVFR expected during the first part of the overnight and then just scattered clouds as we get into Sat morning although low clouds may hold on a little longer for MCN. //ATL CONFIDENCE...06Z UPDATE... Medium on LIFR duration. High on remaining elements. Deese && .PRELIMINARY POINT TEMPS/POPS... Athens 65 48 65 49 / 100 50 20 60 Atlanta 66 47 60 50 / 100 40 20 60 Blairsville 61 40 58 44 / 100 20 5 50 Cartersville 65 43 57 45 / 100 20 5 50 Columbus 69 55 64 54 / 100 60 60 60 Gainesville 62 45 62 48 / 100 30 5 50 Macon 70 56 66 55 / 100 70 60 60 Rome 65 41 56 45 / 100 10 5 50 Peachtree City 67 48 62 49 / 100 50 40 60 Vidalia 75 62 70 60 / 90 80 60 40 && .FFC WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Saturday morning for the following zones: Baldwin...Banks...Barrow...Bartow...Bibb...Butts... Carroll...Catoosa...Chattahoochee...Chattooga...Cherokee... Clarke...Clayton...Cobb...Coweta...Crawford...Dade...Dawson... DeKalb...Douglas...Fannin...Fayette...Floyd...Forsyth...Gilmer... Gordon...Greene...Gwinnett...Hall...Hancock...Haralson... Harris...Heard...Henry...Jackson...Jasper...Jones...Lamar... Lumpkin...Madison...Marion...Meriwether...Monroe...Morgan... Murray...Muscogee...Newton...North Fulton...Oconee... Oglethorpe...Paulding...Pickens...Pike...Polk...Putnam... Rockdale...South Fulton...Spalding...Talbot...Taliaferro... Taylor...Towns...Troup...Union...Upson...Walker...Walton... Warren...White...Whitfield...Wilkes. Wind Advisory until 7 AM EST this morning for the following zones: Bartow...Carroll...Catoosa...Chattooga...Cherokee... Cobb...Dade...Dawson...Douglas...Fannin...Floyd...Gilmer... Gordon...Haralson...Lumpkin...Murray...Paulding...Pickens... Polk...Towns...Union...Walker...White...Whitfield. && SHORT TERM...Deese LONG TERM....Atwell AVIATION...Deese
Hazardous weather outlook, Dec 27, 3:15 PM EST, 13 hours 38 minutes before
Hazardous Weather Outlook...Updated National Weather Service Peachtree City GA 315 PM EST Thu Dec 27 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-281000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 315 PM EST Thu Dec 27 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... A Wind Advisory is in effect for portions of north Georgia through 7 AM Friday morning, mainly for gusts greater than 35 mph in the higher elevations of north Georgia. With already saturated soils, strong winds could down a few trees and power lines. In addition, showers and a few thunderstorms will overspread the area tonight. Locally heavy rain and brief strong wind gusts can be expected, especially in the higher terrain of north Georgia. A Flash Flood Watch is in effect through Saturday morning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... A line of heavy showers and even a few thunderstorms will continue to cross the area Friday. Expect a brief period of very heavy rain and strong gusty winds as the line moves by. One to three inches of rain can be expected through Friday evening which will start to affect area creeks and streams. Beyond Friday, additional rounds of rain will occur through next Tuesday. Much of the area could see 3 to 6 inches of total rainfall, with locally higher amounts possible. This rainfall will increase the river and stream flood threat once again as grounds remain wet from recent rains. Localized flash flooding will also be a concern in flood prone areas. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely not be needed tonight but spotters are encouraged to be prepared for this first round of heavy rain and possible thunderstorms very late tonight through Friday. Please contact the NWS in Peachtree City with any relevant storm or rainfall reports.
In the hours before
Special weather statement, Dec 27, 11:03 PM EST, 5 hours 50 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1103 PM EST THU DEC 27 2018
GAZ066-078-089-090-280445-
Chattahoochee GA-Harris GA-Troup GA-Muscogee GA-
1103 PM EST THU DEC 27 2018
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CHATTAHOOCHEE...WESTERN
HARRIS...TROUP AND WESTERN MUSCOGEE COUNTIES UNTIL 1145 PM EST...
At 1103 PM EST...a line of strong thunderstorms was along a line
extending from Post Oak Forks to near Beans Mill to near Society
Hill...and moving east at 25 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Columbus, LaGrange, West Point, Hogansville, Bibb City, Fort
Benning/lawson Army Air Fld, Goat Rock Lake, Laurel Hills, Green
Island Hills, Southern Harbor, Cannonville, Columbus Metropolitan
Airport, Louise, Rose Hill, Rocky Point, Piedmont Heights, Mountain
Hill, Harrisonville, Benning Hills and Avondale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3316 8512 3320 8510 3319 8510 3318 8505
3322 8494 3233 8490 3232 8501 3243 8496
3245 8500 3252 8501 3264 8511 3266 8509
3269 8512 3274 8511 3276 8514 3278 8512
3281 8517 3285 8515 3286 8519 3313 8524
TIME...MOT...LOC 0403Z 247DEG 22KT 3302 8530 3267 8531 3238 8543
WIND...40MPHSpecial weather statement, Dec 28, 12:35 AM EST, 4 hours 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1235 AM EST FRI DEC 28 2018
GAZ053>057-067-068-280615-
Fayette GA-Clayton GA-Coweta GA-Spalding GA-Meriwether GA-Pike GA-
Henry GA-
1235 AM EST FRI DEC 28 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN FAYETTE...SOUTHEASTERN
CLAYTON...SOUTHEASTERN COWETA...SPALDING...MERIWETHER...PIKE AND
WESTERN HENRY COUNTIES UNTIL 115 AM EST...
At 1235 AM EST...a line of strong thunderstorms was along a line
extending from near Senoia to near F.d. Roosevelt State Park...and
moving northeast at 30 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Griffin, McDonough, Fayetteville, Zebulon, Greenville, Peachtree
City, Stockbridge, Hampton, Lovejoy, Manchester, Senoia, Woodbury,
Brooks, Warm Springs, Molena, Williamson, Meansville, Haralson,
Woolsey and Sunny Side.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3337 8458 3359 8415 3356 8413 3354 8405
3318 8422 3319 8425 3314 8425 3299 8432
3299 8449 3297 8453 3290 8451 3284 8467
3287 8475 3287 8483
TIME...MOT...LOC 0535Z 243DEG 26KT 3332 8458 3287 8480
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 27, 11:03 PM EST | Special Weather Statement | FFC | Troup | 42 min |
| Dec 28, 12:35 AM EST | Special Weather Statement | FFC | Fayette, Henry, Meriwether, Pike, Spalding | 40 min |
| Dec 28, 2:27 AM EST | River Flood Warning | FFC | Cobb | 24 hr |
| Dec 28, 4:53 AM EST | River Flood Warning | FFC | Forsyth | 24 hr |
| Dec 28, 5:34 AM EST | River Flood Warning | FFC | Cobb | 24 hr |
| Dec 28, 6:58 AM EST | River Flood Warning | FFC | DeKalb, Fulton | 24 hr |
| Dec 28, 7:23 AM EST | River Flood Warning | FFC | Fulton | 24 hr |
| Dec 28, 7:30 AM EST | River Flood Warning | FFC | Whitfield | 3 days |
| Dec 28, 7:38 AM EST | River Flood Warning | FFC | Fulton, Gwinnett | 6 hr |
| Dec 28, 7:38 AM EST | River Flood Warning | FFC | DeKalb, Fulton | 24 hr |
| Dec 28, 7:54 AM EST | River Flood Warning | FFC | Cobb, Fulton | 24 hr |
| Dec 28, 8:07 AM EST | River Flood Warning | FFC | Fulton | 2 hr |
| Dec 28, 8:15 AM EST | River Flood Warning | FFC | Dawson, Forsyth | 9 hr |
| Dec 28, 8:21 AM EST | River Flood Warning | FFC | DeKalb | 6 hr |
| Dec 28, 8:28 AM EST | Special Weather Statement | FFC | Carroll | 32 min |
| Dec 28, 8:34 AM EST | River Flood Warning | FFC | DeKalb, Fulton | 24 hr |
| Dec 28, 8:37 AM EST | Flash Flood Warning | FFC | Dawson, Hall, Lumpkin, Towns, Union, White | 6 hr |
| Dec 28, 8:42 AM EST | River Flood Warning | FFC | Gwinnett | 24 hr |
| Dec 28, 9:00 AM EST | River Flood Warning | FFC | Catoosa | 19 hr |
| Dec 28, 9:08 AM EST | River Flood Warning | FFC | DeKalb, Fulton | 24 hr |
| Dec 28, 9:14 AM EST | Areal Flood Warning | FFC | Cobb, DeKalb, Douglas, Forsyth, Fulton, Gwinnett and 1 more | 6 hr |
| Dec 28, 9:16 AM EST | Special Weather Statement | FFC | Clayton, Coweta, Fayette, Meriwether, Troup | 44 min |
| Dec 28, 9:21 AM EST | Areal Flood Warning | FFC | Clayton, Coweta, Douglas, Fayette, Fulton, Heard and 2 more | 6 hr |
| Dec 28, 9:21 AM EST | River Flood Warning | FFC | Coweta | 24 hr |
| Dec 28, 9:22 AM EST | River Flood Warning | FFC | Fulton | 11 hr |
| Dec 28, 9:26 AM EST | River Flood Warning | FFC | Gwinnett | 23 hr |
| Dec 28, 9:26 AM EST | River Flood Warning | FFC | Cobb, Douglas | 46 hr |
| Dec 28, 9:30 AM EST | River Flood Warning | FFC | Forsyth | 24 hr |
| Dec 28, 9:36 AM EST | River Flood Warning | FFC | Gwinnett | 24 hr |
| Dec 28, 9:47 AM EST | River Flood Warning | FFC | Coweta, Fayette | 20 hr |
| Dec 28, 10:11 AM EST | River Flood Warning | FFC | Hall, White | 6 hr |
| Dec 28, 10:12 AM EST | River Flood Warning | FFC | Cobb, Fulton | 21 days |
| Dec 28, 10:12 AM EST | River Flood Warning | FFC | Cobb, Fulton | 22 hr |
| Dec 28, 10:12 AM EST | River Flood Warning | FFC | Carroll, Coweta, Heard | 50 hr |
| Dec 28, 10:12 AM EST | River Flood Warning | FFC | Clayton, Fayette, Spalding | 40 hr |
| Dec 28, 10:12 AM EST | River Flood Warning | FFC | Gwinnett, Walton | 11 hr |
| Dec 28, 10:12 AM EST | River Flood Warning | FFC | DeKalb, Rockdale | 35 hr |
| Dec 28, 10:12 AM EST | River Flood Warning | FFC | Newton, Rockdale | 47 hr |
| Dec 28, 10:12 AM EST | River Flood Warning | FFC | Barrow, Jackson | 37 hr |
| Dec 28, 10:14 AM EST | Special Weather Statement | FFC | Harris, Muscogee, Talbot | 31 min |
| Dec 28, 10:34 AM EST | River Flood Warning | FFC | DeKalb, Fulton | 5 hr |
| Dec 28, 10:39 AM EST | River Flood Warning | FFC | DeKalb | 3 hr |
| Dec 28, 10:47 AM EST | Special Weather Statement | FFC | Butts, Jasper, Jones, Monroe, Morgan, Putnam | 43 min |
| Dec 28, 10:59 AM EST | Special Weather Statement | FFC | Marion, Stewart, Taylor | 46 min |
| Dec 28, 11:02 AM EST | River Flood Warning | FFC | Fulton | 9 hr |
| Dec 28, 11:17 AM EST | River Flood Warning | FFC | Murray, Whitfield | 39 hr |
| Dec 28, 11:18 AM EST | Areal Flood Warning | FFC | Banks, Hall, Jackson | 6 hr |
| Dec 28, 11:33 AM EST | Special Weather Statement | FFC | Baldwin, Greene, Hancock, Jones, Oglethorpe, Putnam and 2 more | 42 min |
| Dec 28, 11:34 AM EST | River Flood Warning | FFC | Fayette, Fulton | 21 days |
| Dec 28, 11:44 AM EST | River Flood Warning | FFC | Troup | 21 days |
| Dec 28, 11:45 AM EST | Special Weather Statement | FFC | Bibb, Crawford, Macon, Peach, Schley, Sumter and 1 more | 45 min |
| Dec 28, 11:55 AM EST | River Flood Warning | FFC | Coweta, Fayette | 15 hr |
| Dec 28, 12:00 PM EST | River Flood Warning | FFC | Cherokee | 22 hr |
| Dec 28, 12:03 PM EST | River Flood Warning | FFC | Murray | 5 hr |
| Dec 28, 12:46 PM EST | Special Weather Statement | FFC | Dooly, Sumter | 29 min |
| Dec 28, 2:11 PM EST | River Flood Warning | FFC | Fulton | 34 hr |
| Dec 28, 2:11 PM EST | River Flood Warning | FFC | Coweta, Fayette, Spalding | 28 hr |
| Dec 28, 3:08 PM EST | River Flood Warning | FFC | Fulton | 21 days |
| Dec 28, 3:59 PM EST | River Flood Warning | FFC | Gordon, Murray, Whitfield | 3 days |
| Dec 28, 3:59 PM EST | River Flood Warning | FFC | Cherokee | 11 hr |
| Dec 28, 5:36 PM EST | River Flood Warning | FFC | Douglas | 21 days |
| Dec 28, 6:14 PM EST | River Flood Warning | FFC | Douglas, Fulton | 22 hr |
| Dec 28, 6:14 PM EST | River Flood Warning | FFC | Heard | 20 hr |
| Dec 28, 6:14 PM EST | River Flood Warning | FFC | Chattahoochee, Muscogee | 43 hr |
| Dec 28, 6:19 PM EST | River Flood Warning | FFC | DeKalb | 10 hr |
| Dec 28, 6:26 PM EST | River Flood Warning | FFC | Fayette | 26 hr |
Nearby
River Flood Warnings in Georgia, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.